# SDR SWIA201436459

- Difficulty date: February 9, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,656 hours, 57,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL CRACKED IN BOTH AFT CORNERS UNDER OBSERVER SEAT AREA.  C CHECK INSTALLED DOUBLERS TO LT & RT CORNER CLIPS BELOW OBSERVERS SEAT IAW SRM.
